Slant submanifolds of Kaehler product manifolds


ŞAHİN B. , KELEŞ S.

TURKISH JOURNAL OF MATHEMATICS, vol.31, no.1, pp.65-77, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2007
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.65-77

Abstract

In this paper, we study slant submanifolds of a Kaehler product manifold. We show that an F-invariant slant submanifold of Kaehler product manifold is a product manifold. We also obtain some curvature inequalities in terms of scalar curvature and Ricci tensor.